# SDR DL72S961734

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON I/B ACTUATOR BRACKET FOR THE NR 2 L/E K-FLAP.  REPAIRED PER M/M 57-20-21 FIG 807 AND INSTALLED PER M/M 57-20-21 PG 811.
